# SDR SWIA200921547

- Difficulty date: April 25, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 17,329 hours, 12,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4853 - ONE OVERHEAD EMERGENCY CEILING FLOODLIGHT INOP.  RELAMPED.
